Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 26, NWS Austin/San Antonio, TX

August 19, 2012Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Aug 19, 2012, 10:25 AM CDT for Bexar County, Texas. It took effect at Aug 19, 2012, 12:16 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 19, 2012, 10:25 AM CDT (15:25 UTC)
In effect from
Aug 19, 2012, 12:16 PM CDT
Expired
Aug 19, 2012, 11:34 AM CDT
In force
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 16.95 ft at Aug 19, 2012, 10:00 AM CDT.

actionminormoderate510152008/1908/20
Action stage
15 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WGUS84 KEWX 191525
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 AM CDT SUN AUG 19 2012

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-200925-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/LKST2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT SUN AUG 19 2012

FORECAST INFORMATION FOR
  LEON CREEK AT LEON CK IH-35.
* AT  9:45 AM SUNDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 13.6 FEET THIS MORNING AND IS
  FALLING.

$$

TXC029-200925-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/SAAT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT SUN AUG 19 2012

FORECAST INFORMATION FOR
  MEDINA RIVER AT US 281 SOUTH.
* AT 10:06 AM SUNDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 19.1 FEET BY 
  LATE THIS MORNING. THE RIVER WILL BEGAN TO FALL DURING THE AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE 
  FLOOR.

$$

TXC029-200627-
/O.NEW.KEWX.FL.W.0026.120819T1716Z-120820T0627Z/
/SACT2.1.ER.120819T1716Z.120819T1800Z.120819T1827Z.NO/
1025 AM CDT SUN AUG 19 2012

* AT  9:15 AM SUNDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR THE FLOOD STAGE BY LATE THIS MORNING
  AND CONTINUE TO RISE TO NEAR 18.3 FEET BY EARLY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND 
  SECONDARY ROADS AND LOW BRIDGES.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI

SAN ANTONIO RIVER
  LEON CK IH-35     13   15   12.1   SUN 10 AM   3.6   1.7   1.5   1.5   1.5
  US 281 SOUTH      16   20   18.2   SUN 10 AM   7.5   3.6   3.1   3.1   3.1
  SALADO CREEK AT   15   18   16.9   SUN 09 AM   7.6   6.0   6.0   6.0   6.0

$$
2 follow-up statements
063 
WGUS84 KEWX 191554 CCA
FLSEWX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 AM CDT SUN AUG 19 2012

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-200925-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/LKST2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1054 AM CDT SUN AUG 19 2012

FORECAST INFORMATION FOR
  LEON CREEK AT LEON CK IH-35.
* AT  9:45 AM SUNDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 13.6 FEET THIS MORNING AND IS
  FALLING.

$$

TXC029-200925-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/SAAT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1054 AM CDT SUN AUG 19 2012

FORECAST INFORMATION FOR
  MEDINA RIVER AT US 281 SOUTH.
* AT 10:06 AM SUNDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 19.1 FEET BY 
  LATE THIS MORNING. THE RIVER WILL BEGAN TO FALL DURING THE AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE 
  FLOOR.

$$

TXC029-200627-
/O.NEW.KEWX.FL.W.0026.120819T1716Z-120820T0627Z/
/SACT2.1.ER.120819T1716Z.120819T1800Z.120819T1827Z.NO/
1054 AM CDT SUN AUG 19 2012

FORECAST INFORMATION FOR
   SALADO CREEK AT SALADO CREEK AT LOOP 13.
* AT  9:15 AM SUNDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR THE FLOOD STAGE BY LATE THIS MORNING
  AND CONTINUE TO RISE TO NEAR 18.3 FEET BY EARLY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND 
  SECONDARY ROADS AND LOW BRIDGES.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI

SAN ANTONIO RIVER
  LEON CK IH-35     13   15   12.1   SUN 10 AM   3.6   1.7   1.5   1.5   1.5
  US 281 SOUTH      16   20   18.2   SUN 10 AM   7.5   3.6   3.1   3.1   3.1
  SALADO CREEK AT   15   18   16.9   SUN 09 AM   7.6   6.0   6.0   6.0   6.0

$$
072 
WGUS84 KEWX 191634
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1134 AM CDT SUN AUG 19 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
   SALADO CREEK AT SALADO CREEK AT LOOP 13 AFFECTING BEXAR COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
   SAN ANTONIO RIVER NEAR ELMENDORF AFFECTING BEXAR AND WILSON COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-191704-
/O.CAN.KEWX.FL.W.0026.000000T0000Z-120820T0627Z/
/SACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1134 AM CDT SUN AUG 19 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* AT 11:15 AM SUNDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.0 FEET. THE RIVER WILL 
  FALL TO 7.7 FEET BY MONDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND 
  SECONDARY ROADS AND LOW BRIDGES.

$$

TXC029-493-201034-
/O.EXT.KEWX.FL.W.0027.000000T0000Z-120820T1919Z/
/ELMT2.1.ER.120819T1521Z.120820T0000Z.120820T0719Z.NO/
1134 AM CDT SUN AUG 19 2012

 THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* AT 10:30 AM SUNDAY THE STAGE WAS 35.4 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 37.6 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 35.0 FEET...MINOR LOWLAND FLOODING INUNDATES CROP AND PASTURELAND 
  BELOW SAN ANTONIO TO BELOW FLORESVILLE.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI

SAN ANTONIO RIVER
  SALADO CREEK AT   15   18   16.2   SUN 11 AM   7.7   6.0   6.0   6.0   6.0
  ELMENDORF         33   35   35.4   SUN 10 AM  31.8  12.1  10.8  10.7  10.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 19, 7:04 AM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Aug 19, 7:04 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 AM CDT SUN AUG 19 2012

.AVIATION...
/12Z TAFS/
OVERNIGHT CONVECTION IS COMING TO AN END ACROSS AREA TERMINALS AT
LEAST FOR NOW. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
LATER THIS AFTERNOON AND EVENING AS A COOL FRONT PUSHES ACROSS
SOUTH CENTRAL TEXAS. EXPECT MVFR CONDITIONS ALONG THE I-35 SITES
AND KDRT THIS AFTERNOON AND EVENING AS STORMS MOVE OVER OR NEARBY
AREA AIRPORTS. PATCHY FOG IS POSSIBLE MONDAY MORNING ACROSS ALL
LOCAL SITES WITH A SMALL WINDOW OF MVFR CONDITIONS DUE TO WET
GROUNDS AND COOL OVERNIGHT TEMPS...OTHERWISE...VFR CONDITIONS ARE
EXPECTED ON MONDAY.

&&

.PREV DISCUSSION... /ISSUED 353 AM CDT SUN AUG 19 2012/

DISCUSSION...
EXPECT THE ONGOING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
WILL CONTINUE OVER SOUTH CENTRAL TEXAS UNTIL SUNRISE AND THEN
TAPER OFF BY MID MORNING. THEN HI-RES MODELS SHOW REDEVELOPMENT OF
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AS
A WEAK COLD FRONT MOVES ACROSS SOUTH CENTRAL TEXAS. THE RAINS END
DURING THE OVERNIGHT HOURS AS A DRIER AIRMASS MOVES INTO OUR AREA
IN THE WAKE OF THE FRONTAL PASSAGE.

FOR MUCH OF THE UPCOMING WEEK...POPS NOT EXPECTED AS A MID LEVEL
RIDGE AND A DRIER AIRMASS PREVAIL. THEN THURSDAY INTO FRIDAY...A
STRONGER SOUTHERLY LOWER LEVEL FLOW RETURNS DEEPER MOISTURE
LEADING TO SLIGHT CHANCE POPS ACROSS EASTERN AREAS DURING THE
DAYTIME HOURS. LOW TEMPERATURES WILL START SLIGHTLY BELOW AVERAGE
AND WARM TO NEAR OR SLIGHTLY ABOVE AVERAGE. HIGH TEMPERATURES WILL
START NEAR AVERAGE AND WARM TO SLIGHTLY ABOVE AVERAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              90  72  95  70  96 /  30  20  -   -   -
AUSTIN BERGSTROM INTL AIRPORT  91  71  95  67  95 /  30  20  -   -   -
NEW BRAUNFELS MUNI AIRPORT     89  70  95  67  96 /  30  20  -   -   -
BURNET MUNI AIRPORT            90  70  95  67  92 /  30  20  -   -   -
DEL RIO INTL AIRPORT           97  76  99  75  99 /  30  20  -   -   -
GEORGETOWN MUNI AIRPORT        90  70  92  67  92 /  30  20  -   -   -
HONDO MUNI AIRPORT             92  70  96  67  97 /  30  20  -   -   -
SAN MARCOS MUNI AIRPORT        91  72  95  67  97 /  30  20  -   -   -
LA GRANGE - FAYETTE REGIONAL   92  73  94  69  94 /  30  20  -   -   -
SAN ANTONIO INTL AIRPORT       90  74  96  71  97 /  30  20  -   -   -
STINSON MUNI AIRPORT           91  73  97  69  97 /  30  20  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Aug 19, 7:01 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
701 AM CDT SUN AUG 19 2012

TXZ171>173-183>194-202>209-217>225-228-201215-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
701 AM CDT SUN AUG 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTH
CENTRAL TEXAS TODAY INTO THIS EVENING. THE MAIN THREAT WILL BE
LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ALONG THE RIO GRANDE
TUESDAY AFTERNOON INTO EARLY EVENING. RELATIVE HUMIDITIES WILL FALL
INTO THE 20S PERCENT WITH SOUTHEAST WINDS OF 10 TO 15 MPH.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Aug 19, 7:05 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
705 AM CDT SUN AUG 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      5 E HONDO               29.36N  99.08W
08/19/2012                   MEDINA             TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED THROUGH-OUT THE COUNTY...
            INCLUDING CR471 AND CR741.

&&

EVENT NUMBER EWX1200455

PM
Local storm report, Aug 19, 7:32 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 AM CDT SUN AUG 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      3 NW SAN ANTONIO        29.49N  98.54W
08/19/2012                   BEXAR              TX   DEPT OF HIGHWAYS

            THERE IS HIGH WATER ON THE LOWER LEVELS OF IH35
            AFFECTING BOTH THE NORTHBOUND AND SOUTHBOUND LANES NEAR
            PRESA AVENUE.

&&

EVENT NUMBER EWX1200456

PM
Local storm report, Aug 19, 8:10 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
810 AM CDT SUN AUG 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HEAVY RAIN       5 S GEORGETOWN          30.58N  97.69W
08/18/2012  M4.40 INCH       WILLIAMSON         TX   AMATEUR RADIO

            24 HOUR RAINFALL TOTAL.

&&

EVENT NUMBER EWX1200457

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:18 PM CDTAreal Flood AdvisoryEWXGuadalupe2 hr
Aug 18, 10:01 PM CDTAreal Flood AdvisoryEWXWilliamson119 min
Aug 18, 10:14 PM CDTAreal Flood AdvisoryEWXBexar106 min
Aug 18, 10:28 PM CDTAreal Flood AdvisoryEWXTravis2 hr
Aug 18, 10:45 PM CDTFlash Flood WarningEWXTravis, Williamson105 min
Aug 18, 11:32 PM CDTFlash Flood WarningEWXBexar118 min
Aug 18, 11:40 PM CDTAreal Flood AdvisoryEWXBastrop, Lee110 min
Aug 18, 11:50 PM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe2 hr
Aug 19, 12:26 AM CDTAreal Flood AdvisoryEWXGillespie2 hr
Aug 19, 12:50 AM CDTAreal Flood AdvisoryEWXBandera, Frio, Medina, Uvalde, Zavala100 min
Aug 19, 1:16 AM CDTAreal Flood AdvisoryEWXFayette104 min
Aug 19, 1:30 AM CDTAreal Flood AdvisoryEWXBexar, Kendall2 hr
Aug 19, 2:00 AM CDTFlash Flood WarningEWXBexar3 hr
Aug 19, 2:56 AM CDTFlash Flood WarningEWXMedina3 hr
Aug 19, 4:00 AM CDTAreal Flood AdvisoryEWXAtascosa2 hr
Aug 19, 4:54 AM CDTAreal Flood AdvisoryEWXWilson2 hr
Aug 19, 5:12 AM CDTFlash Flood WarningEWXBexar3 hr
Aug 19, 5:40 AM CDTAreal Flood AdvisoryEWXZavala110 min
Aug 19, 8:33 AM CDTAreal Flood AdvisoryEWXBexar117 min
Aug 19, 11:05 AM CDTRiver Flood WarningEWXBexar, Wilson22 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.